Open Access

An Extension of The First Eigen-type Ambarzumyan theorem


Abstract

An extension of the first eigenvalue-type Ambarzumyan's theorem are provided for arbitrary self-adjoint Sturm-Liouville differential operators.

Key words: Sturm-Liouville differential operators; Ambarzumyan's theorem; inverse spectral theory.


Full Text





Article Information

TitleAn Extension of The First Eigen-type Ambarzumyan theorem
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 2, 167-168
DOIhttps://doi.org/10.31392/MFAT-npu26 2.2020.07
MilestonesReceived 05.03.2020
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Alp Arslan Kıraç
Department of Mathematics, Faculty of Arts and Sciences, Pamukkale University, 20070, Denizli, Turkey


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Alp Arslan Kıraç, An Extension of The First Eigen-type Ambarzumyan theorem, Methods Funct. Anal. Topology 26 (2020), no. 2, 167-168.


BibTex

@article {MFAT1347,
    AUTHOR = {Alp Arslan Kıraç},
     TITLE = {An Extension of The First Eigen-type Ambarzumyan theorem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {2},
     PAGES = {167-168},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1347},
}


References

Coming Soon.

All Issues